陈观伟简介

作者: 时间:2020-05-01 点击数:

》基本信息

姓名:

陈观伟

性别:

出生年月:

1983.12

民族:

职称/学位:

副教授/博士

职务:

毕业院校:

南开大学

办公电话:

0531-82765480

通讯地址:

济南大学数学院

电子邮件

guanweic@163.com,sms_chengw@ujn.edu.cn

》个人简历

2012年博士毕业于南开大学数学院;2015年至今济南大学数学院,副教授,校聘教授A3岗。

》研究领域

变分法

临界点理论

微分方程(系统)解的存在性和多重性

》教学工作

主讲本科生课程:《高等数学》、《线性代数》、《线性代数与空间解析几何》、《数学分析》等。

》主持的项目

2018.01-2021.12:国家自然科学基金-面上:(基金号:11771182,非周期薛定谔格系统在非扰动和扰动情况下同宿解的研究”,48万);

2017.08-2020.08:山东自然科学基金-省属优青(基金号:ZR2017JL005,“非周期离散薛定谔方程同宿解的研究”,24万)

2015.01-2017.12:国家自然科学基金-青年(基金号:11401011,“m维无穷格点上离散非线性薛定谔方程的研究”,23万)

2014.01-2014.12:国家自然科学基金-天元(基金号:11326113,“离散非线性薛定谔方程孤立子的存在性和多重性的研究”,3万)

》论文

以通讯作者且第一作者发表SCI论文30余篇。

包括《J. Differential Equations》、《中国科学:数学(中、英文版)》、《Proc. Amer. Math. Soc.》、《Nonlinear Anal. RWA》、《Nonlinear Anal. TMA》、《J. Math.Anal. Appl.》、《Calc. Var. Partial Differential Equations》,《Z. Angew. Math. Phys.》、《Israel J. Math.》、《Ann. Mat. Pura Appl.》、《Topol. Methods Nonlinear Anal.》和《Stud. Appl. Math.》等

》指导研究生情况

自2016年招生

主要论文

[1]G. Chen*, S. Ma, Z-Q. Wang, Standing waves for discrete Schrödinger equations in infinite lattices with saturable nonlinearities,J. Differential Equations, 261 (2016), 3493-3518. (SCI)

[2]G. Chen*, S. Ma, Asymptotically or super linear cooperative elliptic systems in the whole space,中国科学:数学(英文版), 56 (2013), 1181-1194. (SCI)

[3]G. Chen*, S. Ma, Homoclinic orbits of superlinear Hamiltonian systems,Proc. Amer. Math. Soc., 139 (2011), 3973-3983. (SCI)

[4]G. Chen*, S. Ma, Nonexistence and multiplicity of solutions for nonlinear elliptic systems in RN,Nonlinear Anal. RWA, 36 (2017), 233-248. (一区,SCI)

[5]G. Chen*, Multiple solutions of superliner cooperative elliptic systems at resonant,Nonlinear Anal. RWA, 34 (2017), 264-274. (一区,SCI)

[6]G. Chen*, Non-periodic damped vibration systems with sublinear terms at infinity: Infinitely many homoclinic orbits,Nonlinear Anal. TMA, 92 (2013), 168-176. (SCI)

[7]G. Chen*, S. Ma, Infinitely many solutions for resonant cooperative systems with sublinear or superlinear terms,Calc. Var. Partial Differential Equations, 49 (2014), 271-286. (SCI)

[8]G. Chen*, M. Schechter, Non-periodic discrete Schrödinger equations: Ground state solutions,Z. Angew. Math. Phys., 67(3) (2016), 1-15. (SCI)

[9]G. Chen*, S. Ma, Ground state periodic solutions of second order Hamiltonian systems without spectrum 0,Israel J. Math., 198 (2013), 111-127. (SCI)

[10]G. Chen*, S. Ma, Periodic solutions for Hamiltonian systems without Ambrosetti-Rabinowitz condition and spectrum 0,J. Math. Anal. Appl., 379 (2011), 842-851. (SCI)

[11]G. Chen*, S. Ma, Ground state and geometrically distinct solitons of discrete nonlinear Schrödinger equations with saturable nonlinearities,Stud. Appl. Math., 131 (2013) , 389-413. (SCI)

[12]G. Chen*, Superquadratic or asymptotically quadratic Hamiltonian systems: ground state homoclinic orbits,Ann. Mat. Pura Appl., 194 (2015), 903-918. (SCI)

[13]G. Chen*, Homoclinic orbits of first order nonlinear Hamiltonian systems with asymptotically linear nonlinearities at infinity,Topol. Methods Nonlinear Anal., 47(2) (2016), 499-510. (SCI)

[14]G. Chen*, L. Li, J. Sun, Multiple results of damped systems with general nonlinearities,Adv. Nonl. Stud., 16(2) (2016), 345-353. (SCI)

[15] L. Jia,G. Chen*, Discrete Schrödinger equations with sign-changing nonlinearities: Infinitely many homoclinic solutions,J. Math. Anal. Appl., 452 (2017), 568-577. (SCI)

Copyright 济南大学数学科学学院. All rights reserved.

地址:济南市市中区南辛庄西路336号济南大学西校区第七教学楼   邮编:250022   电话(传真):0531-82767313